# SDR CALA0400257

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 49,323 hours, 25,618 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654783866
- Condition: Gouged
- Location: Nr 2 Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 LEFT I/B MIDFLAP SKIN FOR EXHAUST GATE CONTROL ROD ON LEADING EDGE GOUGED AT WBL 163.  REPAIRED IAW ECRA 5752-01151.
